Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Upper semicontinuous differential inclusions without convexity

Authors: A. Bressan, A. Cellina and G. Colombo
Journal: Proc. Amer. Math. Soc. 106 (1989), 771-775
MSC: Primary 34A60; Secondary 49E10
MathSciNet review: 969314
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove existence of solutions to the Cauchy problem for the differential inclusion $ \dot x \in A(x)$, when $ A$ is cyclically monotone and upper semi-continuous.

References [Enhancements On Off] (What's this?)

  • [1] J. P. Aubin and A. Cellina, Differential inclusions, Springer-Verlag, Berlin, 1984. MR 755330 (85j:49010)
  • [2] H. Brézis, Opérateurs maximaux monotones et semi-groupes de contractions dans les espaces de Hilbert, North-Holland, Amsterdam, 1973.
  • [3] K. Yosida, Functional analysis, 6th edn. Springer-Verlag, Berlin, 1980. MR 617913 (82i:46002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34A60, 49E10

Retrieve articles in all journals with MSC: 34A60, 49E10

Additional Information

Article copyright: © Copyright 1989 American Mathematical Society

American Mathematical Society